# SDR SWI2024F00460

- Difficulty date: April 11, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 37,387 hours, 25,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Bent
- Location: Bs 661
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY PLATE BENT. FS661+16 STGR27. (MARKED)   (C-CHECK RO 5/28/2024)   FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED FORWARD BAGGAGE BAY PLATE AT FS661+16 STGR27 IRT CRJ900 SRM 51-42-06-001-001-A01 & DWG SH690-33600 REV AH. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
